# SDR HEEA083497

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,931 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: D3040E
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT WILL NOT RETRACT. REPLACED WITH SERVICEABLE LIGHT.
